# SDR 2009FA0000597

- Difficulty date: July 1, 2009
- Submitted: July 1, 2009
- Operation: General aviation
- Aircraft: N791AM
- Make and model: Snias AS350B3
- Aircraft serial: 4335
- Aircraft time: 970 hours, 1,116 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 849 hours, 590 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31191701
- Part serial: M3081
- Condition: Debonded
- Location: Rotor Head
- Part time: 970 hours, 1,116 cycles
- Component: Rotor Head
- Component part number: 355A31000201N
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSP, CRACKS WERE NOTED ON MAIN ROTOR STARFLEX IN THE ADHESIVE BOND FILLET THAT BONDS BUSH ONTO THE STARFLEX ARM.  THERE WAS NO INDICATION OF A BOND SEPARATION OR GAP BETWEEN THE BUSH AND STARFLEX. UTILIZING THE PROCEDURE FROM THE MM IN CHAPTER 62.20.00.601 PARAGRAPH 7A, TEST WAS PERFORMED BY APPLING THE ROTOR BRAKE AND FLAPPING BLADE AND LEADING AND LAGGING BLADE TO CHECK FOR BOND SEPARATION.  WITH NO MOVEMENT OF SEPARATION NOTED THE SLEEVE ASSY WAS THEN REMOVED TO FURTHER INSPECT THE BUSH.  BY GRIPPING THE BUSH WITH THE HAND IT COULD BE ROTATED ABOUT .0625 OF A TURN THUS CONFIRMING A DISBONDED BUSH WHICH IS CAUSE FOR REPLACEMENT OF THE STARFLEX ASSY.
